# SDR COEA2016092333921

- Difficulty date: September 23, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S5337122300800
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, FWD CARGO DOOR MIDDLE LATCH FITTING, LOWER SIDE, HAS CHAFFING DAMAGE. REPAIR PER SRAS ES-4212/16 10728 DATED 10/24/2016.
